American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jürgen Herzog, Takayuki Hibi and Ayesha Asloob Qureshi. Polarization of Koszul cycles with applications to powers of edge ideals of whisker graphs. Proc. Amer. Math. Soc. 143 (2015) 2767-2778.
Abstract, references, and article information   
View Article: PDF

[2] Moshe Roitman. The Kaplansky condition and rings of almost stable range $1$. Proc. Amer. Math. Soc. 141 (2013) 3013-3018.
Abstract, references, and article information   
View Article: PDF

[3] Martin Hertweck. On isomorphisms between centers of integral group rings of finite groups. Proc. Amer. Math. Soc. 136 (2008) 1539-1547. MR 2373581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ernst Kunz. The conormal module of an almost complete intersection . Proc. Amer. Math. Soc. 73 (1979) 15-21. MR 512049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert O. Stanton. Relative $S$-invariants . Proc. Amer. Math. Soc. 65 (1977) 221-224. MR 0447206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia